# SDR AT9900270

- Difficulty date: March 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N822AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47274
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 99105035
- Condition: Corroded
- Location: Bs 935-965
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT AERO CORP, FL. FOUND THE LEFT HAND CUSP WEB AREA AT BS 935-965 CORRODED. REMOVED FLOOR WEB AREA, DRILLED NEW WEB AND INSTALLED IAW DC9 SRM 51-30-2, 51-20-0, 51-30-0, 51-10-2, 51-10-3, 51-10-4 AND 51-30-1.
